Buy Anaprox (Naproxen) - Brand & Generic

Brand Choice
Generic Choice
Medications orders are filled and shipped from approved fulfillment centers around the world including, but not limited to, Canada, Singapore, United Kingdom, New Zealand, Turkey, Mauritius, India, and Australia. The items in your order may be filled and shipped from any one of the above jurisdictions. The products are sourced from various countries including, but not limited to, Canada, United Kingdom, New Zealand, Turkey, India, and Australia. All of our affiliated fulfillment centers have been approved by the regulatory bodies from their respective countries. All the customer orders are checked and approved by qualified licensed pharmacists.

All trademarks and registered trademarks appearing on this website are the properly of their respective owners and My Drug Center is not affiliated with them in any way.

All generic products listed above are NOT manufactured or authorized by the maker of the brand name product. They are manufactured by licensed generic manufacturers.

What is Anaprox?

Anaprox is made up of naproxen, which is a nonsteroidal anti-inflammatory drug (NSAID). Anaprox is a blue oral tablet available in 275mg.

 

What is Anaprox used for?

Anaprox is used to reduce pain and swelling in a number of conditions. Some of the conditions include; rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, juvenile arthritis, tendonitis, bursitis, gout, dental pain, headaches, menstrual cramps, and/or other mild to moderate pain.

 

How does Anaprox work?

Anaprox works by blocking certain substances in the body that cause inflammation and pain. This medication only helps treat the symptoms of the conditions, not the underlying condition itself.

Take this medication as directed to by your doctor.

Anaprox is taken usually 2 or 3 times a day with 8 ounces (1 full glass) of water.

Do not lie down within in the first 10 minutes of taking Anaprox.

To avoid an upset stomach, take this medication with milk, food, or an antacid.

 

For rheumatoid arthritis, osteoarthritis, and ankylosing spondylitis:

Adults—275mg or 550mg two times a day, in the morning and evening. Your doctor may increase the dose up to a total of 1500mg per day.

 

For bursitis, tendinitis, menstrual cramps, and other kinds of pain:

Adults—550mg for the first dose, then 550mg every 12 hours or 275mg every 6 to 8 hours as needed. Your doctor may increase the dose up to a total of 1375mg per day.

 

For acute gout:

Adults—825mg for the first dose, then 275 mg every 8 hours until the attack is relieved.

Tell your doctor if you are allergic to naproxen or aspirin, or other NSAIDs like ibuprofen and celecoxib.

 

Tell your doctor if you have ever had;

 

  • Asthma or aspirin sensitive asthma
  • Blood disorders
  • Nasal polyps
  • Heart Disease
  • High blood pressure
  • Liver disease
  • Stoke
  • Edema
  • Stomach/intestinal/esophagus problems

 

This medication can cause stomach bleeding if daily use of alcohol and tobacco is combined with it.

This medication can make you more sensitive to light. Avoid tanning beds and sun lamps. Use sunscreen while using this medication if you will be in the sun, especially if it’s for a prolonged time.

Elderly patients may be more sensitive to side effects.

Speak to your doctor about the risk of miscarriage and trouble conceiving while using this medication.

Common side effects;

  • continuing ringing or buzzing or other unexplained noise in the ears
  • hearing loss
  • drowsiness
  • heartburn
  • nausea
  • upset stomach
  • passing gas

Less common side effects;

  • appetite changes
  • burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings
  • burning, dry, or itching eyes
  • difficulty with moving
  • discharge, excessive tearing
  • general feeling of discomfort or illness

Speak to your doctor if;

  • belching
  • bruising
  • difficult or labored breathing
  • feeling of indigestion
  • headache
  • itching skin
  • large, flat, blue, or purplish patches in the skin
  • pain in the chest below the breastbone

What is Naproxen Sodium?

Naproxen Sodium, which often is referred to as just Naproxen (to avoid confusion), is the salt form of Naproxen, a nonsteroidal anti-inflammatory drug (NSAID); it is what makes up the brand-name medication Anaprox, and is responsible for all therapeutic effects and benefits. Anaprox contains 275mg of Naproxen, which comes in the form of a tablet for oral administration. Once administered, it is metabolized by the liver, creating metabolites during the process, and then excreted by the kidneys with a half-life ranging between 12-17 hours. The brand-name medication, Anaprox, can be purchased at My Drug Center, available to those with a valid prescription.

 

What is Naproxen used for?

Naproxen, or Anaprox, is an NSAID; these types of drugs are effective in reducing pain and inflammation (swelling) and therefore are used for a number of conditions. This may include rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, juvenile arthritis, tendonitis, bursitis, gout, dental pain, headaches, menstrual cramps, as well as other mild to moderate pain.

 

What does Naproxen do?

Naproxen reduces the total amount of prostaglandins in the body. Prostaglandins are a natural hormone found in most tissues and organs, produced by a majority of nucleated cells. These hormones have a wide range of functions in the body, including reactions of pain, inflammation, as well as fever. When you reduce the amount of prostaglandins in the body, you are also reducing the pain, inflammation, and/or fever of your condition.

 

How much Naproxen can I take?

The exact amount of Naproxen you can take will vary depending on many different factors. The condition that you are treating will be one of the main factors. For example, those with Osteoarthritis may take 275 mg to 550 mg twice per day; where as a person with acute gout may take an initial dose of 825mg just once the first day of the attack followed by 275 mg every 8 hours until the attack subsides. When treating other types of pain, it’s commonly suggested to take 550mg once, followed by 275mg every 6-8 hours (or 550 mg every 12 hours) as needed; depending on your condition, there will be a different maximum dose per day. Additionally, there are many other factors that will also determine how much Naproxen you can take both safely and efficiently, such as age, weight, and more. Speak with your doctor to learn more about how much you can take specifically.

 

How to take Naproxen?

Take this medication only the way your doctor has prescribed it to you; do not take more or less of a dose than directed, or for a longer period of time. Take your dose by swallowing the tablet whole, do not crush, chew, or break the tablet in half; flush it down with a glass of water. Avoid lying down in the first 10 minutes of taking your dose. You may take your dose with food or a glass of milk to prevent an upset stomach if your doctor allows it.  If you are still unsure how to take this medication, you may want to consider consulting your doctor before starting treatment.

 

How long does it take for Naproxen to get out of your system?

Naproxen has a half-life that ranges between 12-17 hours, which measures how long it takes for the concentration of the drug to be reduced by 50%. Though the exact length of time may vary between each individual, you can find an estimate as to how long it may take the drug to clear the system; by multiplying the half-life by 5. This would mean that it may take up to 85 hours (3.5 days) for the drug to clear from your system.

 

How long does Naproxen take to work?

Many patients will begin to feel relief after 60 minutes (1 hour) of administration, though the exact amount of time may vary. For more chronic conditions such as rheumatoid arthritis, when taking 2 doses per day is required, it may take up to 3 days for Naproxen to work properly. Keep in mind, we all react to medication differently, therefore, you may experience a later (or sooner) onset of action than another patient taking Naproxen; the exact amount of time will vary.

 

What is the difference between Naproxen and Ibuprofen?

Naproxen and Ibuprofen are both NSAIDs used for the treatment of various conditions causing pain, inflammation, and fever. However, they are different, and here are a few examples how: How often you may need to take the medication is a main difference, thanks to the half-lives of the two drugs. Generally, Naproxen has a longer duration of effects (and longer half-life), which means you won’t have to take Naproxen as often as you would Ibuprofen (Naproxen is generally taken every 8-12 hours as needed; Ibuprofen is generally taken every 4-6 hours as needed). The maximum dose in a 24 hour period is the next difference, since less Naproxen is needed for satisfactory relief, Naproxen has a max dose of 660mg. Since Ibuprofen is needed more often, it has a larger maximum dose, at 1,200mg per day. Drug interactions may also be an important difference to look at; Naproxen has about 25 more known drug interactions than Ibuprofen, such as certain antacid drugs (like h2 blockers and sucralfate), certain drugs (like cholestyramine) to treat cholesterol, and certain medications used for depression, like SSRIs and SNRIs. There may also be other differences between Naproxen and Ibuprofen that have not been listed here.

Need Help

Need Help?

1-877-385-8998

Call our CareTeam 7 days a week

IMPORTANT DISCLOSURE: All medical content and news articles on this website are supplied by an independent third party company. While the information can be useful, this website relies on others for its creation and cannot guarantee the accuracy, medical efficacy, or reliability of the information provided. In all circumstances, you should always seek the advice of your physician and/or other qualified health professional(s) for drug, medical condition, or treatment advice. This website does not provide any medical advice. The content provided on this website is not a substitute for professional medical advice, diagnosis or treatment.